# SDR CA010706015

- Difficulty date: March 5, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT: HYDRAULIC SYSTEM NR 2 LOW PRESSURE MESSAGE DURING CRUISE. FOUND HYDRAULIC SYSTEM NR 2 EMPTY OF FLUID. MAINTENANCE FINDING: FOUND FITTING OF FILL LINE LEAKING (REF IPC 29-11-00-5-270). FOUND FITTING ADAPTER WRONG INSTALLED ON FILL LINE. INSTALLED SWAGE ADAPTER. REFILLED HYDRAULIC AND REPLACED UNSERVICEABLE EDP.
